# SDR 2008FA0000513

- Difficulty date: July 30, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON LT IB MID FLAP, MID SPAR UPPER CHORD.  (K)
